MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for multiple patient samples.The following data was provided (customer¿s reference range 0.70-1.48 ng/dl): (b)(6) 2024 sample id (b)(6) initial result on analyzer (b)(6) = 3.12 ng/dl, repeat on same analyzer = 1.46 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.7 ng/dl, repeat result on analyzer (b)(6) = 1.33 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.43 ng/dl, repeat on analyzer (b)(6) = 0.95 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.83 ng/dl, repeat on analyzer (b)(6) = 1.25 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.54 ng/dl, repeat result on analyzer (b)(6) = 1.17 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section d4 - primary udi number: this section was corrected from (b)(4).The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed, as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did identify an increase in complaint activity, however, no related trends were identified regarding commonalities for lot number 56001ud01 and issue for the product.Additionally, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot number 56001ud01 and the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect free t4, lot 56001ud01, was identified.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for multiple patient samples.The following data was provided (customer¿s reference range 0.70-1.48 ng/dl): (b)(6) 2024.Sample id (b)(6) initial result on analyzer (b)(6) = 3.12 ng/dl, repeat on same analyzer = 1.46 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.7 ng/dl, repeat result on analyzer (b)(6) = 1.33 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.43 ng/dl, repeat on analyzer (b)(6) = 0.95 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.83 ng/dl, repeat on analyzer (b)(6) = 1.25 ng/dl.Sample id (b)(6) initial result on analyzer (b)(6) = 1.54 ng/dl, repeat result on analyzer (b)(6) = 1.17 ng/dl.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18831879
Report Number3005094123-2024-00091
Device Sequence Number14192495
Product Code CEC
UDI-Device Identifier00380740119812
UDI-Public(01)00380740119812(17)240926(10)56001UD01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-39
Device Lot Number56001UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD,03M74-01, (B)(6); ARC I2K PROC MOD,03M74-01, (B)(6); ARC I2K PROC MOD,03M74-01, (B)(6); ARC I2K PROC MOD,03M74-01, (B)(6)
Patient SexUnknown